Inferences for the ratio: Fieller’s interval, log ratio, and large sample based confidence intervals

Wang, Suojin, Maity, Arnab, Sherman, Michael . AStA Advances in Statistical Analysis 2011. 95 (3) :-

Locate this article in:

Bibtex

@article{CIS-408145,
  Author = {Wang, Suojin and Maity, Arnab and Sherman, Michael},
  Title = {Inferences for the ratio: Fieller’s interval, log ratio, and large sample based confidence intervals},
  Journal = {AStA Advances in Statistical Analysis},
  Volume = {95},
  Number = {3},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles